JournalszaaVol. 15, No. 2pp. 445–456

A Numerical Range for Nonlinear Operators in Smooth Banach Spaces

  • M. Dörfner

    Langen, Germany
A Numerical Range for Nonlinear Operators in Smooth Banach Spaces cover
Download PDF

Abstract

The purpose of this note is to define a numerical range for nonlinear operators in smooth Banach spaces and to use this numerical range to localize certain spectral sets of Lipschitz continuous operators.

Cite this article

M. Dörfner, A Numerical Range for Nonlinear Operators in Smooth Banach Spaces. Z. Anal. Anwend. 15 (1996), no. 2, pp. 445–456

DOI 10.4171/ZAA/709